# SDR DALA2024110810759

- Difficulty date: November 7, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 57,539 hours, 29,674 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Excess Play
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3160 EXCESSIVE PLAY CRUISE ROLLER OB FLAP ON LH WING. CORRECTIVE ACTION: REPLACED CRUISE ROLLER AS PER AIRBUS CMM 57- 53-21 TASK 57-53-21-000-810-B01 AND CMM 57-53-21 TASK 57-53-21-400-810-B01. (0648983)
